# SDR HNAA202303060057

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 41,708 hours, 38,392 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL STRONG SMOKE ODOR NOTED IN FLIGHT DECK AND CABIN. ODOR DISSIPATED WHEN RETURNING TO GATE.
      HISTORY: SECOND OCCURENCE, NO HISTORY 30 DAYS
FACT  04MAR23  02:19  FLO
            REMOVED BOTH PACK PANELS AND PERFORMED GVI - NO DEFECTS NOTED FOR LH AND RH PACKS. REINSTALLED BOTH PACK PANELS. INSPECTED DUCTS IN REAR AVIONICS BAY WITH NO DEFECTS NOTED. PERFORMED ENG RUN WITH CREW, FOUND
